# SDR SWAA2022030337003

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AEF HAS SURFACE DAMAGE / REPAIRED PASSENGER CABIN FLOORBOARD 241AEF IAW 737 SRM 53-00-50-2R-0; 737 SRM 53-00-50-2R-1. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW 737 SRM 53-00-50-1A-1; PARA 4A(1); DAMAGE IN MORE THAN ONE PLY. 57795U 28MAR19 BOEING DWG:147A5810 ID:15 REV:- 57795U 28MAR19.
